# SDR A6WA201240003

- Difficulty date: December 22, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 23,670 hours, 21,974 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fs 210-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED BY A BIRD STRIKE, STRINGER UNDER SKIN DEFORMED BY IMPACT AS WELL AS SKIN, PN 601R33010-66, STRINGER PN 600-33011-198, 12R ON RT SIDE.  R & R SKIN AND STRINGER USING THE SRM AND MM.
